# SDR CA030731015

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 32,748 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 602070009
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBOUT THE STARBOARD GEARBOX FAILED. ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO YNA. AIRCRAFT WAS CHECKED BY AN ENGINEER AND WAS CONFIRMED GEARBOX FAILURE. THE DRIVESHAFT GD2016 S/N DR6306/65 WAS REMOVED, ENGINE CHECKED. AIRCRAFT FERRIED BACK TO YXY BASE ON FERRY FLIGHT,  AIRCRAFT RETURNED TO SERVICE.
